Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 232, NWS Albuquerque, NM

June 26, 2017Torrance County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 26, 2017, 5:30 PM MDT for Torrance County, New Mexico. It was in force for 60 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2017, 5:30 PM MDT (23:30 UTC)
Expired
Jun 26, 2017, 6:30 PM MDT
In force
60 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Torrance County, NM

The radar

The Albuquerque radar (KABX), 80 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 5:31 PM MDTHAIL 15 W Estancia, NM
Jun 26, 5:31 PM MDTHAIL 15 W Estancia, NM
Jun 26, 5:58 PM MDTHAIL 17 Nw Willard, NMHAIL COVERING GROUND

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 11.5 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2017-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 141 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2017-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
141 J/kg
Mixed-layer CIN
-359 J/kg
Mixed-layer LCL
1458 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

538 
WUUS55 KABQ 262330
SVRABQ
NMC057-270030-
/O.NEW.KABQ.SV.W.0232.170626T2330Z-170627T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
530 PM MDT MON JUN 26 2017

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  West central Torrance County in central New Mexico...

* Until 630 PM MDT.

* At 530 PM MDT, a severe thunderstorm was located near Estancia,
  moving south at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Estancia, Mountainair, Willard, Torreon and Tajique. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

&&

LAT...LON 3478 10631 3482 10603 3457 10590 3448 10625
TIME...MOT...LOC 2330Z 347DEG 15KT 3471 10617 

HAIL...1.00IN
WIND...60MPH
 
$$

Guyer
3 follow-up statements
102 
WWUS55 KABQ 262341
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
541 PM MDT MON JUN 26 2017

NMC057-270030-
/O.CON.KABQ.SV.W.0232.000000T0000Z-170627T0030Z/
Torrance-
541 PM MDT MON JUN 26 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR WEST CENTRAL TORRANCE COUNTY...

At 541 PM MDT, a severe thunderstorm was located 7 miles northwest of
Willard, or 7 miles southwest of Estancia, moving south at 20 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

Locations impacted include...
Estancia, Mountainair, Willard and Torreon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3480 10616 3481 10608 3457 10590 3448 10625
      3479 10627
TIME...MOT...LOC 2341Z 346DEG 17KT 3466 10613 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH
 
$$

Guyer
063 
WWUS55 KABQ 262352
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
552 PM MDT MON JUN 26 2017

NMC057-270030-
/O.CON.KABQ.SV.W.0232.000000T0000Z-170627T0030Z/
Torrance-
552 PM MDT MON JUN 26 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR WEST CENTRAL TORRANCE COUNTY...

At 552 PM MDT, a severe thunderstorm was located near Willard, or 9
miles southwest of Estancia, moving south at 15 mph.

HAZARD...Two inch hail and 70 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings. 

Locations impacted include...
Estancia, Mountainair and Willard. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3457 10590 3448 10625 3470 10626 3476 10615
      3475 10604
TIME...MOT...LOC 2352Z 348DEG 12KT 3463 10613 

TORNADO...POSSIBLE
HAIL...2.00IN
WIND...70MPH
 
$$

Guyer
857 
WWUS55 KABQ 270020
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
620 PM MDT MON JUN 26 2017

NMC057-270030-
/O.EXP.KABQ.SV.W.0232.000000T0000Z-170627T0030Z/
Torrance-
620 PM MDT MON JUN 26 2017

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL TORRANCE COUNTY
WILL EXPIRE AT 630 PM MDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However small hail,
gusty winds and heavy rain are still possible with this thunderstorm.

LAT...LON 3457 10590 3448 10625 3470 10626 3476 10615
      3475 10604
TIME...MOT...LOC 0020Z 347DEG 15KT 3455 10611 

$$

Guyer

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 5:20 PM MDT, 10 minutes earlier.

Area forecast discussion, Jun 26, 5:20 PM MDT, 10 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
520 PM MDT Mon Jun 26 2017

.AVIATION...
00Z TAF CYCLE
Round of showers and storms will persist into the evening hours
across central New Mexico and potentially impact KAEG, KABQ and
KSAF. Winds are hard to nail-down with thunderstorm outflow
boundaries converging in the vicinity of KABQ/KAEG, but winds should
switch to an e-se direction between 02-03Z. Short-lived MVFR impacts
are likely with these storms. Latest short term model runs continue
to show storms impacting KTCC and KROW later this evening, so address
this with tempo groups with MVFR conditions in storms. Dry air will
begin to filter in from the west Tuesday, which should limit coverage
of storms to eastern New Mexico and also limit coverage somewhat.
Otherwise, VFR conditions are forecast to persist through the TAF
period.

11

&&

.PREV DISCUSSION...310 PM MDT Mon Jun 26 2017...
.SYNOPSIS...
Another round of showers and thunderstorms which developed over the
higher terrain early this afternoon will drift into the valleys and
plains by this evening. A few of the storms may be strong to severe
with large hail, damaging winds and locally heavy rainfall. The
activity should taper off by midnight. A pattern change is expected
Tuesday through Thursday as drier westerly winds push into the state
and shut down thunderstorm activity by Wednesday. Afternoon breezes
will return Wednesday and Thursday. Temperatures will be near to
somewhat above average. A backdoor front will bring cooler
temperatures along with chances for thunderstorms mainly to eastern
New Mexico Friday and Saturday.

&&

.DISCUSSION...
Another round of storms developed over the higher terrain and was
drifting ever so slowly mainly to the south, more or less. A few
cells were strong and briefly severe so far, but definitely less
active than on Sunday. Short term models indicate the activity will
most impact the east slopes/highlands of the central mt chain later
this afternoon and evening before mostly ending by midnight.

Abruptly drier weather is expected Tuesday as drier westerly winds
make inroads into the west and central. Wednesday and Thursday will
be dry with some westerly afternoon breezes. A few century mark
highs may return to the east central/southeast plains but
temperatures will be within a few degrees of normal.

Another cool front will dip into the northeast Thursday night/Friday
with another surge Friday night. Moisture looks to waffle back and
forth over the east through the weekend and early next week, leading
to potential for thunderstorms. The west looks to stay mostly dry
with the GFS/ECMWF suggesting a trend towards a monsoon pattern
developing later next week.

&&

.FIRE WEATHER...
Scattered to isolated showers and thunderstorms should hug the high
terrain this afternoon and evening, because their steering flow will
be more southerly than yesterday.

Drier air will filter into the area tonight, and especially Tuesday
and Wednesday, as the low level flow gradually veers out of the west
in response to a series of upper level troughs crossing the northern
and central Rockies.  There will be a significant downtick in
thunderstorm coverage on Tuesday, when mainly isolated storms will
favor the southwest mountains, central mountain chain and adjacent
east slopes. Dry weather is expected Wednesday through Thursday. The
troughs passing north of NM will strengthen the flow aloft and work
with a stout surface trough in the lee of the Sangre de Cristo Range
to make surface winds breezy across the east, north and west
Tuesday, Wednesday, and to a lesser extent Thursday. Humidities will
bottom out in the single digits across much of the west Tuesday,
then across most of the fire weather forecast area on Wednesday and
Thursday. Poor humidity recoveries are also expected. Some locally
critical fire weather conditions are forecast west of the
continental divide on Tuesday, and east of the central mountains
Wednesday. Haines indices will reflect the drier conditions with
widespread 6's across central and western areas Tuesday, then
areawide Wednesday and Thursday.

The dry conditions will persist until a moist back door cold front
brings some humidity improvement along and east of the central
mountain chain Friday.  There will be a chance for showers and
thunderstorms in and east of the Sangre de Cristos Friday and
Saturday. However, very low humidities and Haines of 6 will persist
farther west as a slow moving upper level trough digs into the Great
Basin.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&

99
Hazardous weather outlook, Jun 26, 3:57 AM MDT, 13 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
357 AM MDT Mon Jun 26 2017

NMZ501>540-271130-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
357 AM MDT Mon Jun 26 2017

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

Strong to severe storms will be possible again today, generally from
the central mountain chain eastward. Heavy downpours, damaging
downburst winds, and hail will again be the primary threats. Storm
motions will generally be toward the southeast at 10 to 15 mph.
Thunderstorm coverage will trend downward on Tuesday with
significantly drier conditions for mid-week.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time. However...weather can
change very rapidly. Always use the latest forecasts...watches and
warning for planning purposes.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report hail, damaging winds and flooding
through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637. You can also submit
storm reports and photos on our Facebook page or via Twitter using
the hashtag nmwx.

33

In the hours before

Local storm report, Jun 26, 4:33 PM MDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
433 PM MDT MON JUN 26 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0432 PM     HAIL             7 N EDGEWOOD            35.17N 106.19W
06/26/2017  M1.50 INCH       SANTA FE           NM   TRAINED SPOTTER

            QUARTER TO PING PONG BALL SIZE HAIL

&&

EVENT NUMBER ABQ1702056

CA
Special weather statement, Jun 26, 4:35 PM MDT, 55 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
435 PM MDT MON JUN 26 2017

NMZ508-520-262300-
Southwest Mountains-Lower Rio Grande Valley-
435 PM MDT MON JUN 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SOCORRO COUNTY UNTIL
500 PM MDT...

At 435 PM MDT, Doppler radar was tracking a strong thunderstorm 16
miles west of Bosque Del Apache Refuge, or 19 miles southwest of
Socorro, moving southeast at 5 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

This storm will remain over mainly rural areas of southwestern
Socorro County.

&&

LAT...LON 3384 10733 3399 10721 3390 10696 3368 10713
TIME...MOT...LOC 2235Z 302DEG 6KT 3387 10716

Guyer
Special weather statement, Jun 26, 4:42 PM MDT, 48 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
442 PM MDT MON JUN 26 2017

NMZ511-518-262315-
Santa Fe Metro Area-Jemez Mountains-
442 PM MDT MON JUN 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SANDOVAL COUNTY
UNTIL 515 PM MDT...

At 442 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Kewa Pueblo, or 18 miles north of Bernalillo,
moving southeast at 10 mph.

Dime size hail and wind gusts up to 50 mph will be possible with this
storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Santo Domingo Pueblo, Kewa Pueblo, Cochiti Pueblo, Domingo, Pena
Blanca and San Felipe Pueblo.

This includes Interstate 25 near Mile Marker 254.

&&

LAT...LON 3555 10657 3565 10646 3558 10626 3542 10639
TIME...MOT...LOC 2242Z 309DEG 11KT 3557 10647

Guyer
Special weather statement, Jun 26, 4:56 PM MDT, 34 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
456 PM MDT MON JUN 26 2017

NMZ513-515-527-262330-
East Slopes Sangre de Cristo Mountains-Raton Ridge/Johnson
Mesa-Northern Sangre de Cristos above 9500 feet/Red River-
456 PM MDT MON JUN 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TAOS AND
NORTHWESTERN COLFAX COUNTIES UNTIL 530 PM MDT...

At 455 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles east of Amalia, or 28 miles northeast of Questa, moving east at
20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm along with heavy rain.

Locations impacted include...
Vermejo Park.

If threatening weather approaches your area, take shelter in a sturdy
building.

&&

LAT...LON 3691 10481 3684 10521 3700 10529 3699 10485
TIME...MOT...LOC 2255Z 249DEG 19KT 3695 10517
Special weather statement, Jun 26, 4:56 PM MDT, 34 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
456 PM MDT MON JUN 26 2017

NMZ511-519-262315-
Jemez Mountains-Middle Rio Grande Valley/Albuquerque Metro Area-
456 PM MDT MON JUN 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SANDOVAL COUNTY
UNTIL 515 PM MDT...

At 456 PM MDT, Doppler radar was tracking a strong thunderstorm over
Enchanted Hills, or near Bernalillo, moving southeast at 20 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Northeastern Rio Rancho, Corrales, Bernalillo, Enchanted Hills,
Mariposa, Coronado State Monument, Santa Ana Pueblo and Algodones.

This includes Interstate 25 between Mile Markers 241 and 249.

Blowing dust associated with strong thunderstorm winds can reduce
visibilities below one quarter mile at times.

&&

LAT...LON 3537 10673 3547 10659 3538 10642 3525 10661
TIME...MOT...LOC 2256Z 315DEG 17KT 3537 10661

Guyer
Special weather statement, Jun 26, 5:11 PM MDT, 19 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
511 PM MDT MON JUN 26 2017

NMZ521>524-262345-
Sandia/Manzano Mountains-South Central Highlands-Central
Highlands-Estancia Valley-
511 PM MDT MON JUN 26 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LINCOLN...
SOUTHWESTERN SANTA FE...EAST CENTRAL SOCORRO...BERNALILLO AND WESTERN
TORRANCE COUNTIES UNTIL 545 PM MDT...

At 510 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from Cedar Grove to Claunch. Movement was south
southeast at 10 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with these storms.

Locations impacted include...
Edgewood, Moriarty, Estancia, Willard, McIntosh, Stanley, Gran
Quivira, Cedar Grove and Chilili.

This includes Interstate 40 between Mile Markers 182 and 203.

&&

LAT...LON 3416 10615 3522 10629 3519 10595 3413 10578
TIME...MOT...LOC 2310Z 338DEG 9KT 3516 10616 3414 10600

Guyer

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 6:00 PM MDTTornado WarningABQMora19 min
Jun 25, 6:08 PM MDTSevere Thunderstorm WarningABQGuadalupe, San Miguel28 min
Jun 25, 6:17 PM MDTSevere Thunderstorm WarningABQMora, San Miguel43 min
Jun 25, 6:19 PM MDTSpecial Weather StatementABQLincoln26 min
Jun 25, 6:26 PM MDTSevere Thunderstorm WarningABQMora, San Miguel49 min
Jun 25, 6:28 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance32 min
Jun 25, 6:35 PM MDTSpecial Weather StatementABQLincoln25 min
Jun 25, 6:37 PM MDTAreal Flood AdvisoryABQGuadalupe, Lincoln, Socorro, Torrance113 min
Jun 25, 6:49 PM MDTAreal Flood AdvisoryABQHarding, Mora, San Miguel116 min
Jun 25, 6:53 PM MDTSpecial Weather StatementABQDe Baca37 min
Jun 25, 6:54 PM MDTSevere Thunderstorm WarningABQMora, San Miguel51 min
Jun 25, 7:13 PM MDTSevere Thunderstorm WarningABQMora, San Miguel34 min
Jun 25, 7:26 PM MDTAreal Flood AdvisoryABQDe Baca2 hr
Jun 25, 7:38 PM MDTSpecial Weather StatementABQUnion52 min
Jun 25, 7:38 PM MDTSevere Thunderstorm WarningABQDe Baca, Roosevelt11 min
Jun 25, 7:41 PM MDTSpecial Weather StatementABQHarding49 min
Jun 25, 7:52 PM MDTAreal Flood AdvisoryABQUnion113 min
Jun 25, 7:59 PM MDTSpecial Weather StatementABQRoosevelt46 min
Jun 25, 8:35 PM MDTSpecial Weather StatementABQQuay40 min
Jun 25, 8:47 PM MDTSpecial Weather StatementABQRoosevelt43 min
Jun 25, 8:48 PM MDTSpecial Weather StatementABQCurry42 min
Jun 25, 9:32 PM MDTSpecial Weather StatementABQ43 min
Jun 26, 1:50 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe17 min
Jun 26, 2:03 PM MDTSpecial Weather StatementABQTaos12 min
Jun 26, 2:35 PM MDTSpecial Weather StatementABQSanta Fe10 min
Jun 26, 2:43 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe47 min
Jun 26, 2:59 PM MDTSpecial Weather StatementABQTaos31 min
Jun 26, 3:23 PM MDTSpecial Weather StatementABQMora37 min
Jun 26, 3:28 PM MDTSevere Thunderstorm WarningABQSan Miguel, Santa Fe43 min
Jun 26, 3:29 PM MDTSpecial Weather StatementABQCibola31 min
Jun 26, 4:03 PM MDTSpecial Weather StatementABQSanta Fe12 min
Jun 26, 4:20 PM MDTSevere Thunderstorm WarningABQBernalillo, Santa Fe, Torrance40 min
Jun 26, 4:21 PM MDTSpecial Weather StatementABQLos Alamos24 min
Jun 26, 4:35 PM MDTSpecial Weather StatementABQSocorro25 min
Jun 26, 4:42 PM MDTSpecial Weather StatementABQLos Alamos33 min
Jun 26, 4:56 PM MDTSpecial Weather StatementABQBernalillo19 min
Jun 26, 5:11 PM MDTSpecial Weather StatementABQTorrance34 min
Jun 26, 5:16 PM MDTSevere Thunderstorm WarningABQLincoln, Torrance36 min
Jun 26, 5:29 PM MDTAreal Flood AdvisoryABQSanta Fe, Torrance2 hr
Jun 26, 5:55 PM MDTSpecial Weather StatementABQSandoval35 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.